# SDR GTIA030351

- Difficulty date: May 14, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT AFT VIBRATION ISOLATOR CAD PLATING CORRODED.  REMOVED RIGHT AFT VIBRATION ISOLATOR.  INSTALLED RIGHT AFT VIBRATION ISOLATOR.  (M)
